Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Walter RUDOLPH
|Number||Authors, Title and Details|
Gabriel N. GATICA, Antonio MARQUEZ, Walter RUDOLPH: A priori and a posteriori error analyses of augmented twofold saddle point formulations for nonlinear elasticity problems. Computer Methods in Applied Mechanics and Engineering, vol. 264, 1, pp. 23-48, (2013).